# SDR DALA2024101510105

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR OF FUSELAGE JUST FORWARD OF AFT PRESSURE BULKHEAD FRAME 79 BETWEEN STRINGER 36L AND 35L.-M- SEE ATTACHED PHOTO. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 143-0001:5300-2110/001 00426 ER/A 620821- 14 PRI REV 0, ER/A 620821-14 PRI REV 1, ER/A 620821-14 PRI REV 2 AND FINAL ER/A 620821-14 REV ORIGINAL HAVE BEEN COMPLIED WITH. (LP# 0608853)
